The decomposition matrices of the Brauer algebra over the complex field

Martin, PP (2014) The decomposition matrices of the Brauer algebra over the complex field. Transactions of the American Mathematical Society, 367 (3). pp. 1797-1825. ISSN 0002-9947

Abstract

Metadata

Authors/Creators:
  • Martin, PP
Copyright, Publisher and Additional Information: (c) 2014, American Mathematical Society. This is an author produced version of a paper published in Transactions of the American Mathematical Society, in volume 367, number 3, 2014. Published by the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 18 November 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/I038683/1
Depositing User: Symplectic Publications
Date Deposited: 27 Jan 2017 16:01
Last Modified: 27 Jan 2017 16:22
Published Version: https://doi.org/10.1090/S0002-9947-2014-06163-1
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/S0002-9947-2014-06163-1

Share / Export

Statistics